# SDR 04FDEA03411

- Difficulty date: December 14, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-100
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Hor. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FRONT SPAR WEB FOR UPR SPAR REPAIR, LWR FRONT SPAR VERTICAL FLANGE CRACKED BETWEEN LT L/E STA 109 & 119. REPAIRED IAW SRM 55-10-5.
